RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 135–139 (Mi mp13)  

Наш семинар: математические сюжеты

Диофантовы уравнения для многочленов

V. V. Prasolov


Full text: PDF file (108 kB)

Document Type: Научно-популярный, образовательный материал

Citation: V. V. Prasolov, “Диофантовы уравнения для многочленов”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 135–139

Citation in format AMSBIB
\Bibitem{Pra97}
\by V.~V.~Prasolov
\paper Диофантовы уравнения для многочленов
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 135--139
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp13}


Linking options:
  • http://mi.mathnet.ru/eng/mp13
  • http://mi.mathnet.ru/eng/mp/v1/s3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:418
    Full text:269

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017